MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR POROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR POROUS; KNEE COMPONENT
Model Number EFSRP6PL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, revised for broken loose tibia and femur easily removed.
 
Additional Manufacturer Narrative
Additional information received for this event on 6/3/2022.Patient had two traumatic events (injured from riding a scooter and then stepped in a pothole) which led to the revision surgery.Therefore, this manufacturer report number: (b)(4) is considered no longer reportable since the adverse event was caused by the traumatic events and there´s no alleged deficiency against the devices.Please void this report.

Brand Name
EVOLUTION®MP FEM CS/CR POROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12738752
Report Number3010536692-2021-00557
Device Sequence Number4713631
Product Code JWH
UDI-Device IdentifierM684EFSRP6PL1
UDI-PublicM684EFSRP6PL1
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSRP6PL
Device Catalogue NumberEFSRP6PL
Device Lot Number1728113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/21/2021
10/21/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date02/23/2022
08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight61 KG